# SDR SWIA972232

- Difficulty date: December 28, 2000
- Submitted: January 2, 2001
- Operation: Air carrier
- Aircraft: N1110J
- Make and model: Emb EMB-120RT
- Aircraft serial: 120110
- Aircraft time: 28,300 hours, 34,161 cycles
- Engine: Pwa PW118
- System (JASC): 3413 · Rate of Climb Indicator
- Part: Display
- Condition: Failed
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF ROLL CAPTAINS VSI/TCAS DISPLAY WENT BLANK AND REMAINED BLANK THROUGHOUT ABORTED TAKEOFF.  STARTED WORKING DURING TAXI BACK. CHECKED SECURITY OF DISPLAY ELECTRICAL CONECTOR.  CYCLED DISPLAY POWER.  NO DISCREPANCIES FOUND DURING INSPECTION.
